My diabetes is very uncontrolled and stressed out.

lily - 17261
By lily - 17261 Latest Reply 2010-07-14 22:14:05 -0500
Started 2008-06-11 17:28:48 -0500

hey well my diabetes is very uncontrolled. I have my meds. but sometimes i don't take as i'm suppose to. cuz i get sick. i have to see the endocrinologist to see if he could change my meds. i take a medication called Actosplus. thats the one that gets me sick. i know and feel that my sugars are extremly high. i'm asking anyone what kind of meds that you know that doesn't get you sick. please no metformin. god bless.


21 replies

CynRan
CynRan 2010-07-14 22:14:05 -0500 Report

I'm on Actosplus metformin and have gained so much weight I can't stand myself. Has anyone else expenenced weight gain with this medication.

Charish
Charish 2008-08-02 09:13:24 -0500 Report

I'm not presently on meds yet so I don't know of one to suggest, but I still understand the feeling of how some meds make you sick. I hope that you fine something that will work for you soon that the sick will feeling will cease.

Take care … Hugs and Kisses

Charish

G Thomas
G Thomas 2008-08-02 07:36:38 -0500 Report

Just thought I would check in for those still not sure what type of vinegar I was referring to. Regular white distilled vinegar. I take 2/3 teaspoons with my biggest meal in a little water. I am still not on medication after over two months.

Good Luck all!

deetz
deetz 2008-06-21 02:48:23 -0500 Report

I was on Metformin, at the beginning, and had very bad side affects…I am now on Byetta and love it. I do not eat any starches or sugars and really watch my carbs. My blood sugar levels have been pretty good…99 today. Good luck ! ! !

DiabetesDiva
DiabetesDiva 2008-07-01 06:35:25 -0500 Report

Hi Misery-

I hope you find the Rx that works for you. When I first started taking Metformin, it too made me nauseated. I started taking it with food and that helped. Now I have no side effects at all. It's such an individual process.

There have been times I also have felt uncontrolled and stressed out, that's ok! It's a big adjustment. I'm better now and have learned to manage my diabetes when life hands me lemons.

Take care-

Kate

Mr. dean
Mr. dean 2008-07-01 09:18:13 -0500 Report

Hi
My diabetes was out of controll as well, untill 6 months ago. I started using insulin (lantice) 80 units at 10:00 Pm every nite. I also weight 285 lbs. The doctor said to lose weight, around 90 lbs and I would no longer need the insulin. (yea right) Sounds easy, not for me. But it never made me sick.

G Thomas
G Thomas 2008-06-16 07:27:10 -0500 Report

Hello All! Just wanted to share with you all a tip. About three or so months ago I signed up and saw a article about vinegar. The lady said she takes 2/3 teaspoon of vinegar with a little water everyday. She also said that she was not on meds. for the past year. Guess what? Who ever you are I love you!! My sugar is down to 85 somedays if i don,t eat the wrong thing. 589 was my number when I let myself forget and I work like a dog. I was so tired I wasn,t paying any attention to my body or its cries. After I slept all day Easter Sunday I woke up realizing that something had to be wrong for me to fall asleep that hard anyway.As I upped my meds I decided to take the vinegar too. About a month and a half I started to see the drop from 200 to 115. Now I have to eat three meals a day to keep it in tack but it works. Regular white vinegar. Try it.

Goddess
Goddess 2008-06-21 07:41:45 -0500 Report

Would please tell me what kind of vinegar it is.Nothing has helped me in yrs. I'm willing to try anything…Diane

celtic lioness
celtic lioness 2008-06-25 14:46:58 -0500 Report

I am curious about trying the 2/3 teaspoon of white vinegar once a day but was wondering what time of day is the best time to do this.

Thanks for your input.

Melody

kdroberts
kdroberts 2008-06-25 15:21:45 -0500 Report

I've heard after each meal.

Goddess
Goddess 2008-06-30 16:34:17 -0500 Report

Yes i would like to know hoe you take it. Do you mix itwith anything or take it straight out of the bottle?

Gabby
GabbyPA 2008-07-01 12:16:12 -0500 Report

I have been reading about the glycemic index, and in there is says that if you consume vinegar with your meal, you will lower the glycemic levels of what you eat. I have been taking 2T with an aloevera gel in the mornings for my joints, at my other meals, I mix 1 T of vinegar with 8 oz ice water and chug it quick. You get used to it, but it is still a mind over matter thing. I have noticed my daytime numbers are more consistant, but I am still having high fasting numbers.
Just a note: The glycemic index also says you can reduce the glycemic levels of your meal by up to 15% if you consume alcohol before the meal....hmmm, red or white? LOL

blessedmom44
blessedmom44 2008-06-12 12:31:28 -0500 Report

Hi- I tried a new one,expensive and I don't have insurance. Dr.gave me sample,worked great and didn't get sick. It is Glumetza by Depomed,500 mg and its big blue pill. Try it,in beginning tried many because I stayed sick too. Good luck!

kdroberts
kdroberts 2008-06-12 13:11:10 -0500 Report

Are you sure the 'new' med is Glumetza? That's metformin extended release (metformin with a special coating) which is available on all the $4/30 day and $10/90 day prescription plans at places like Target, no insurance needed. 500mg is a very, very low dose so it's good it works for you. Most people don't see anything until they take 1000-1500mg.

kdroberts
kdroberts 2008-06-12 08:26:07 -0500 Report

Is there a reason you don't want to take metformin on it's own? You are already taking it, just in a combo pill.

Medication can only do so much, diet and exercise are by far the biggest keys to managing blood sugar levels. What did you eat yesterday? Everything. How much carb are you eating at each meal? How ofter do you do physical activity? What type? How long for?

Sugar intake is reasonably important but it's very easy to not eat any sugar at all but still skyrocket your blood sugar (think pasta and potatoes). Look at the carbs first, then the sugar. If the carbs are acceptable see what the % of them is sugar. The higher the sugar %, the faster and harder your blood sugar will be impacted.

jupton1
jupton1 2008-06-12 08:02:15 -0500 Report

They put me on actos,I did ok on actos but I couldnt lose weight and my sugar would get way to low..Dont give up,Work with Your Dr..Best of luck,,John

Dancehawk
Dancehawk 2008-06-12 07:38:07 -0500 Report

Hi hun,
They put me on Byetta I love it.
You ll be nashus for about 3 days then that stops.
It is a shot and you must eat with in the hour of taking it.
Cut out all sugar, go to sugar free, do your meals with 3/4 veggies that really helps lower sugar too.
Stay intouch with us let us know how your doing.
add us to freinds too if you like )

dance

LeighG
LeighG 2008-06-11 17:47:27 -0500 Report

i hope you find something that works for you soon, i take the one i guess you dont like .let us know how it goes.

Next Discussion: Tracked Items »